# SDR UALA2010031600878

- Difficulty date: March 15, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 78,030 hours, 9,595 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1200 RT OUTBOARD OF TENSION CIRCUM FRAME CRACKED.  INSTALL FRAME REPAIR PER SRM REPAIR 6.
